RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazakovtseva, Evgeniya Andreevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:48
Abstract pages:302
Full texts:106
References:39

http://www.mathnet.ru/eng/person99572
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. E. A. Kazakovtseva, V. V. Servakh, “The complexity of the project scheduling problem with credits”, Diskretn. Anal. Issled. Oper., 22:4 (2015),  35–49  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:4 (2015), 489–496
2014
2. E. A. Kazakovtseva, V. V. Servakh, “Financing and reliability analysis for schedules in the project calendar planning problem”, Avtomat. i Telemekh., 2014, 7,  87–98  mathnet; Autom. Remote Control, 75:7 (2014), 1231–1240  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020